# SDR USAA2011061400035

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Te Flap
- Part time: 5,147 hours, 3,162 cycles
- Component: Flap, Boeing
- Component part number: 6546430100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS WORKING LEADING EDGE CLT - Q6 - RIVETS WORKING AT LEADING EDGE OF RIGHT INBOARD FOREFLAP APPROX 12 INCHES FROM OUTBOARD EDGE.
